# SDR FDEA201611113980

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 5,935 hours, 2,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416T16017
- Condition: Torn
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE ROPE HANGING FROM ENTRY DOOR.  FOUND COVER ASSY  THAT SECURES ESCAPE ROPE ABOVE  ENTRY DOOR TORN AND SNAPS BROKEN  OFF AND  TORN,  INSTALLED NEW  CHANNEL STRAP IAW MM 25-61-02-2, OK FOR SERVICE.
